Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 91, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 22, 2014, 4:18 PM CDT for Allen County, Barren County, Monroe County, Kentucky. It was in force for 32 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2014, 4:18 PM CDT (21:18 UTC)
- Expired
- May 22, 2014, 4:50 PM CDT
- In force
- 32 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Allen County, KY, Barren County, KY, Monroe County, KY
The radar
The Nashville radar (KOHX), 81 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 4:30 PM CDT | HAIL 1.5 | 3 Ese Akersville, KY | PUBLIC REPORT RELAYED BY MEDIA VIA TWITTER. PING PONG BALL SIZE HAIL NEAR BUGTUSSLE. |
| May 22, 4:40 PM CDT | HAIL 0.88 | Gamaliel, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 2:33 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.3 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 650 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
948
WUUS53 KLMK 222118
SVRLMK
KYC003-009-171-222150-
/O.NEW.KLMK.SV.W.0091.140522T2118Z-140522T2150Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
418 PM CDT THU MAY 22 2014
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ALLEN COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTH CENTRAL BARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHWESTERN MONROE COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 450 PM CDT
* AT 414 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
RED BOILING SPRING...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
TOMPKINSVILLE AROUND 440 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE FREETOWN...GAMALIEL...HARLAN
CROSSROADS...BOLES AND HESTAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3663 8606 3688 8593 3665 8551 3661 8562
TIME...MOT...LOC 2118Z 298DEG 17KT 3667 8586
HAIL...1.25IN
WIND...60MPH
$$
132 follow-up statements
518
WWUS53 KLMK 222136
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
536 PM EDT THU MAY 22 2014
KYC003-009-171-222150-
/O.CON.KLMK.SV.W.0091.000000T0000Z-140522T2150Z/
MONROE KY-ALLEN KY-BARREN KY-
436 PM CDT THU MAY 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
BARREN...SOUTHEASTERN ALLEN AND SOUTHWESTERN MONROE COUNTIES UNTIL
450 PM CDT...
AT 433 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
RED BOILING SPRING...MOVING SOUTHEAST AT 20 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
THE SEVERE THUNDERSTORM WILL AFFECT AKERSVILLE...GAMALIEL...HARLAN
CROSSROADS AND BOLES.
THIS STORM IS ALSO PRODUCING AN EXTREME AMOUNT OF VERY DANGEROUS
LIGHTNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3663 8606 3688 8593 3665 8551 3661 8562
TIME...MOT...LOC 2135Z 298DEG 17KT 3664 8581
HAIL...1.50IN
WIND...70MPH
$$
13712 WWUS53 KLMK 222149 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 549 PM EDT THU MAY 22 2014 KYC003-009-171-222159- /O.EXP.KLMK.SV.W.0091.000000T0000Z-140522T2150Z/ MONROE KY-ALLEN KY-BARREN KY- 449 PM CDT THU MAY 22 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BARREN... SOUTHEASTERN ALLEN AND SOUTHWESTERN MONROE COUNTIES WILL EXPIRE AT 450 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA INTO TENNESSEE. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM CDT. LAT...LON 3663 8606 3688 8593 3665 8551 3661 8562 TIME...MOT...LOC 2149Z 298DEG 17KT 3661 8574 $$ 13
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 2:56 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, May 22, 2:56 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 356 PM EDT Thu May 22 2014 ...Forecast Update... Issued 355 PM EDT Thu May 22 2014 Re-sent the afternoon products to include Severe Thunderstorm Watch 176. It will be in effect until 10 PM CDT. Storms have fired across south central Kentucky where dew points in the upper 60s to around 70 have pooled just ahead of the cold front. Latest mesonalysis shows around 3000-3500 J/Kg of surface based cape, although deep layer shear is marginal for much organization. DCAPE values are around 1000-1100 J/KG with thermal profiles favorable for some downburst potential in the strongest cells. Large hail is also possible with the strongest cells. .SHORT TERM (Now through Friday Night)... Issued at 230 PM EDT Thu May 22 2014 A surface cold front is draped along the length of Kentucky just south of the Ohio River and an outflow boundary from overnight convection is likely somewhere in the vicinity of a Hartford to Liberty line. Cumulus have begun to sprout and as of this writing a small cell is trying to get going between Hartford and Morgantown. Mesoanalysis shows a very unstable atmosphere and CIN diminishing. Last couple of AMDAR soundings out of Nashville show the cap weakening. So, will hold on to chance PoPs in the south for the rest of the afternoon and into the evening. Strong gusty winds and large hail still appear possible from the stronger cells. A wave over Kansas this afternoon is progged to head eastward tonight. This disturbance may bring a few showers to southern Kentucky, so will account for that with a low PoP overnight down south. On Friday the cold front will weaken and drop further south. Some models suggest another chance of showers/storms in the south tomorrow, but at this point will bank on the front being far enough south and weak enough that any activity will remain south of the border in Tennessee. It will be a close call, though. Friday night will be dry and pleasant as high pressure builds in from the north. Temperatures will drop into the 50s with nearly calm winds. .LONG TERM (Saturday through Thursday)... Issued at 240 PM EDT Thu May 22 2014 The synoptic pattern at the start of the long term period will feature weak northwest flow aloft across the Ohio Valley, due to an amplified ridge across the Central Plains. This upper ridge will build into the Ohio Valley this weekend into early next week, before a weak cut-off low approaches the region by the end of the long term period. Dry conditions will prevail through the weekend as a surface ridge remains fixed over the Great Lakes region. This will make for a beautiful start to the holiday weekend as temperatures will be in the upper 70s and lower 80s on Saturday, with relatively low humidity values. The surface ridge will begin to shift east on Sunday, and will slide all the way into the western Atlantic by Monday. This movement means temperatures and humidity will be on the rise for the end of the holiday weekend. Highs Sunday will top out in the middle 80s, but will be in the upper 80s (perhaps lower 90s in a few of the typically warmer locations) by Memorial Day. In addition, southwesterly surface winds will pump higher dewpoints into the region, making it feel quite muggy. By Tuesday, the upper-level ridge will slowly begin to break down as a weak cut-off low wobbles into the Ohio Valley. Forcing still looks quite nebulous as the low will remain off to the west, but increasing low-level moisture coupled with a weakening mid-level cap may foster a few diurnally-driven storms. Do not think coverage will be great, thus will limit pops to 20-30%. The ridge will continue to break down through the remainder of the long-term period, meaning slowly increasing chances for storms as the upper low wobbles toward the Ohio Valley. Given the cold core approaching aloft, the best coverage of storms will be during the late afternoon hours when heating is maximized, before decreasing in coverage overnight. With the expected precipitation, highs Tuesday through Thursday will be slightly cooler (but still humid) with highs in the mid 80s. && .AVIATION (18Z TAF Update)... Updated at 1248 PM EDT Thu May 22 2014 Scattered storms are expected to develop in the BWG area this afternoon as a cold front pushes in from the north. Nothing has developed yet and coverage should be spotty around the airport, so will go with VCTS for now. SDF and LEX will be behind the storms and unaffected. Overnight another wave may come in from the west and move through the BWG region. Will handle that with VCSH for several hours late overnight. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Update.........BJS Short Term.....13 Long Term......KJD Aviation.......13
Hazardous weather outlook, May 22, 2:46 PM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOUISVILLE KY 346 PM EDT THU MAY 22 2014 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-063>067-232000- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD 346 PM EDT THU MAY 22 2014 /246 PM CDT THU MAY 22 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ061-062-070>078-081-082-232000- BUTLER KY-EDMONSON KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- INCLUDING THE CITIES OF...MORGANTOWN...BROWNSVILLE...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 246 PM CDT THU MAY 22 2014 ...SEVERE THUNDERSTORM WATCH 176 IN EFFECT UNTIL 10 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL KENTUCKY. .DAY ONE...THIS EVENING AND TONIGHT. SCATTERED STORMS WILL CONTINUE TO DEVELOP OVER SOUTHERN KENTUCKY THIS EVENING. SOME OF THE STORMS WILL BE CAPABLE OF STRONG GUSTY WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER THIS EVENING TO THE NATIONAL WEATHER SERVICE OFFICE IN LOUISVILLE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. 13/BJS/KD
In the hours before
Local storm report, May 22, 10:57 AM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1157 AM EDT THU MAY 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 AM LIGHTNING GEORGETOWN 38.20N 84.55W
05/22/2014 SCOTT KY BROADCAST MEDIA
LIGHTNING STRUCK CHURCH STEEPLE...STARTED ROOF FIRE.
STRUCTURE NOT DESTROYED.
&&
EVENT NUMBER LMK1400611
13Local storm report, May 22, 11:03 AM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1203 PM EDT THU MAY 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 AM TSTM WND DMG 6 E ELIZABETHTOWN 37.70N 85.76W
05/22/2014 HARDIN KY BROADCAST MEDIA
TREES DOWN ON BLUEGRASS PARKWAY BLOCKING ALL BUT ONE
LANE
&&
EVENT NUMBER LMK1400612
13Special weather statement, May 22, 3:28 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
328 PM CDT THU MAY 22 2014
KYZ074-222055-
BARREN KY-
328 PM CDT THU MAY 22 2014
...STRONG STORM WITH GUSTY WINDS AND SMALL HAIL ENTERING BARREN
COUNTY...
AT 321 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM 9 MILES SOUTHEAST OF
BROWNSVILLE TO 11 MILES WEST OF GLASGOW TO 13 MILES WEST OF
GLASGOW...MOVING EAST AT 30 MPH.
FREQUENT LIGHTNING...HEAVY RAIN...AND STRONG GUSTY WINDS TO 50 MPH
ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL IMPACT...
GLASGOW...
PARK CITY AND LUCAS...
STOVALL AND OIL CITY...
BRISTLETOWN...
ROSEVILLE AND ETOILE...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3689 8607 3690 8608 3692 8614 3693 8614
3692 8616 3694 8617 3706 8611 3705 8608
3710 8606 3706 8582 3699 8574 3686 8574
3684 8575 3681 8583
TIME...MOT...LOC 2026Z 285DEG 24KT 3707 8612 3701 8606
3696 8610
13Special weather statement, May 22, 3:54 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
354 PM CDT THU MAY 22 2014
KYZ073>076-222125-
ALLEN KY-BARREN KY-METCALF KY-MONROE KY-
354 PM CDT THU MAY 22 2014
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
45 MPH WINDS NEAR GLASGOW...
AT 349 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM 11 MILES SOUTHEAST OF GLASGOW
TO 9 MILES NORTHWEST OF SCOTTSVILLE...MOVING SOUTHEAST AT 35 MPH.
FREQUENT LIGHTNING...HEAVY RAIN...AND GUSTY WINDS TO 45 MPH ARE
EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
TOMPKINSVILLE...
SCOTTSVILLE...
ETOILE AND CYCLONE...
FOREST SPRINGS AND TRACY...
HOLLAND AND AMOS...
WALNUT HILL AND MOUNT ZION...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3663 8622 3689 8627 3691 8622 3692 8572
3662 8545 3661 8554
TIME...MOT...LOC 2054Z 300DEG 33KT 3687 8572 3685 8621
13The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 7:00 PM CDT | Severe Thunderstorm Warning | LMK | Oldham | 30 min |
| May 21, 7:15 PM CDT | Flash Flood Warning | LMK | Henry, Trimble | 3 hr |
| May 21, 7:15 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Shelby | 30 min |
| May 21, 7:20 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham, Shelby, Spencer | 30 min |
| May 21, 7:35 PM CDT | Severe Thunderstorm Warning | LMK | Fayette, Garrard, Jessamine, Madison, Woodford | 30 min |
| May 21, 7:37 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Shelby, Woodford | 28 min |
| May 21, 7:40 PM CDT | Special Weather Statement | LMK | Clark, Fayette | 45 min |
| May 21, 7:42 PM CDT | Areal Flood Advisory | LMK | Fayette, Franklin, Scott, Woodford | 3 hr |
| May 21, 7:51 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Garrard, Jessamine, Mercer, Nelson and 3 more | 29 min |
| May 21, 7:56 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Garrard, Jessamine, Madison | 29 min |
| May 21, 8:09 PM CDT | Areal Flood Advisory | LMK | Henry, Oldham, Shelby, Trimble | 3 hr |
| May 21, 8:16 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Lincoln, Madison | 29 min |
| May 21, 8:31 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Lincoln, Marion | 29 min |
| May 21, 8:34 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 21 min |
| May 21, 8:54 PM CDT | Special Weather Statement | LMK | Shelby, Spencer | 31 min |
| May 21, 9:01 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Spencer | 29 min |
| May 21, 10:48 PM CDT | Special Weather Statement | LMK | Harrison | 27 min |
| May 21, 11:00 PM CDT | Special Weather Statement | LMK | Jefferson | 30 min |
| May 21, 11:15 PM CDT | Special Weather Statement | LMK | Bourbon, Harrison | 30 min |
| May 21, 11:52 PM CDT | Special Weather Statement | LMK | Trimble | 43 min |
| May 22, 12:03 AM CDT | Severe Thunderstorm Warning | LMK | Trimble | 42 min |
| May 22, 12:22 AM CDT | Severe Thunderstorm Warning | LMK | Henry, Jefferson, Oldham, Trimble | 38 min |
| May 22, 12:45 AM CDT | Special Weather Statement | LMK | Jefferson, Shelby, Spencer | 45 min |
| May 22, 1:04 AM CDT | Special Weather Statement | LMK | Henry, Oldham, Trimble | 31 min |
| May 22, 1:19 AM CDT | Special Weather Statement | LMK | Anderson, Franklin | 26 min |
| May 22, 2:13 AM CDT | Special Weather Statement | LMK | Jefferson | 42 min |
| May 22, 2:52 AM CDT | Severe Thunderstorm Warning | LMK | Meade | 28 min |
| May 22, 3:19 AM CDT | Special Weather Statement | LMK | Meade | 46 min |
| May 22, 3:36 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 29 min |
| May 22, 3:58 AM CDT | Special Weather Statement | LMK | Meade | 32 min |
| May 22, 4:01 AM CDT | Severe Thunderstorm Warning | LMK | Hardin, Meade | 19 min |
| May 22, 4:14 AM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Larue, Nelson | 31 min |
| May 22, 4:16 AM CDT | Special Weather Statement | LMK | Breckinridge | 44 min |
| May 22, 4:37 AM CDT | Severe Thunderstorm Warning | LMK | Green, Larue, Marion, Nelson, Taylor | 28 min |
| May 22, 4:56 AM CDT | Special Weather Statement | LMK | Grayson, Hardin | 29 min |
| May 22, 5:02 AM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Marion, Taylor | 28 min |
| May 22, 5:25 AM CDT | Special Weather Statement | LMK | Edmonson, Grayson, Hart | 30 min |
| May 22, 5:27 AM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Russell, Taylor | 28 min |
| May 22, 5:50 AM CDT | Special Weather Statement | LMK | Barren, Edmonson, Hart | 30 min |
| May 22, 5:55 AM CDT | Severe Thunderstorm Warning | LMK | Casey, Russell | 20 min |
| May 22, 6:23 AM CDT | Special Weather Statement | LMK | Metcalfe | 22 min |
| May 22, 6:43 AM CDT | Special Weather Statement | LMK | Cumberland | 32 min |
| May 22, 2:56 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Warren | 29 min |
| May 22, 3:28 PM CDT | Special Weather Statement | LMK | Barren | 27 min |
| May 22, 3:54 PM CDT | Special Weather Statement | LMK | Allen, Monroe | 31 min |
| May 22, 4:05 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren | 30 min |
| May 22, 4:31 PM CDT | Severe Thunderstorm Warning | LMK | Logan | 29 min |
| May 22, 5:37 PM CDT | Special Weather Statement | LMK | Allen | 33 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.